# SDR AALA202011209034

- Difficulty date: November 2, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,448 hours, 7,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367695504800
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINATED AREA ON FLOOR PANEL 261DF FROM FR 66 TO FR 68 AND -Y765 TO Y765, MEASURING L=59.5 INCHES W=1.5 INCHES.  REMOVED AND REPLACED FLOOR PANEL.
